Actinomycin D in childhood acute lymphocytic leukemia

D. M. Green, S. E. Sallan, A. Krishan

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

Eighteen evaluable children who relapsed with acute lymphocytic leukemia (ALL) were treated with intermittent, high-dose actinomycin D. Objective responses occurred in four of 11 children who had relapsed with chemotherapy which did not contain an anthracycline. The major toxic effects included thrombocytopenia and granulocytopenia. Minor toxic effects included nausea, vomiting, skin rash, and stomatitis. The onset of the maculopapular skin rash coincided with the platelet count nadir. These data suggested that actinomycin D is active in ALL.

Original languageEnglish (US)
Pages (from-to)829-831
Number of pages3
JournalCancer Treatment Reports
Volume62
Issue number5
StatePublished - Dec 1 1978

ASJC Scopus subject areas

  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'Actinomycin D in childhood acute lymphocytic leukemia'. Together they form a unique fingerprint.

  • Cite this

    Green, D. M., Sallan, S. E., & Krishan, A. (1978). Actinomycin D in childhood acute lymphocytic leukemia. Cancer Treatment Reports, 62(5), 829-831.